# SDR SIMA20160623002

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 27,941 hours, 23,661 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7317030501
- Part serial: 70322
- Condition: Failed
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON APPROACH, EICAS INDICATED LAV SMOKE, F/A NOTIFIED BY ALARM, LAV SMOKE, RAN TO LAVATORY, SAW PASSENGER EXITING LAV, F/A SMELLED SWEET VAPOR IN LAV.  NO OTHER SIGN OF ODOR OR SMOKE.  TRANSFERRED TO NRWC 941-DFW-02571.  R & R LAV SMOKE DETECTOR SENSOR IAW AMM 26-14-01.  OPS GOOD IAW AMM 26-14-00-700-803-A.  NO EVIDENCE OF SMOKE NOTED AT THIS TIME.  REF NRWC 941-DFW-02572 FOR ADDITIONAL WORK DONE.
